| Model Number |
7N8376K |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of one-link non-dehp y-type standard bore catheter extension set separated from the y-junction which resulted in a fluid leak.This issue was described as ¿leak due to crack at base of the y-connector¿ and ¿one tube was not accurately connected/fused to the y-connection¿.This event occurred prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: the actual device was not available; however, two photographs of the sample was provided for evaluation.Visual inspection was performed which showed that the tube is separate from the y-junction.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.